Generalized Almost Distributive Fuzzy Lattices

Berhanu Assaye Alaba, Yohannes Gedamu Wondifraw

Abstract


In this paper we introduce the concept of a Generalized almost distributive fuzzy lattices (GADFLs) as a generalization of an Almost distributive fuzzy lattices(ADFLs). Again, we also show that a necessary and sufficient conditions for a GADFLs to become a distributive fuzzy lattices and a GADFLs to become an ADFLs.

Keywords


Almost distributive fuzzy lattice; distributive fuzzy lattice; fuzzy poset; generalized almost distributive fuzzy lattice; generalized almost distributive lattice

Full Text:

PDF

References


G. Rao, R. Bandaru, and N. Rafi, “Generalized almost distributive lattices-I,” Southeast Asian Bulletin of Mathematics, vol. 33, no. 6, 2009.

U. Swamy and G. Rao, “Almost distributive lattices,” Journal of the Australian Mathematical Society (Series A), vol. 31, no. 1, pp. 77–91, 1981.

L. Zadeh, “Fuzzy sets,” Information and control, vol. 8, no. 3, pp. 338–353, 1965.

L. Zadeh, “Similarity relations and fuzzy orderings,” Information sciences, vol. 3, no. 2, pp. 177–200, 1971.

N. Ajmal and K. Thomas, “Fuzzy lattices,” Information sciences, vol. 79, no. 3-4, pp. 271–291, 1994.

I. Chon, “Fuzzy partial order relations and fuzzy lattices,” Korean J. Math, vol. 17, no. 4, pp. 361–374, 2009.




DOI: http://dx.doi.org/10.12962/j24775401.v3i2.2884

Refbacks

  • There are currently no refbacks.



View My Stats


Creative Commons License
International Journal of Computing Science and Applied Mathematics by Department Mathematics ITS is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.
Based on a work at http://iptek.its.ac.id/index.php/ijcsam.